CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2005, 卷号: 60, 期号: 11-12, 页码: 768-774
Authors:  Li, B;  Chen, Y
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
truncated Painleve expansion  backlund transformation  symbolic computation  nonlinear Schrodinger equation  solitons